# SDR FDEA202308081371

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293310
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE LOWER ACCESS PANEL DOUBLER AT APPROXIMATE XOS 920   AREA FOUND CRACKED.  LOWER ACCESS PANEL DOUBLER AT APPROXIMATE STATION   XOS 920 REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-03-2R REPAIR 1 FIGURE 201. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
